A reestimation algorithm for probabilistic dependency grammars

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 247
  • Download : 0
Publisher
Cambridge University Press
Issue Date
1999
Language
English
Citation

NATURAL LANGUAGE ENGINEERING, v.5, no.3, pp.251 - 270

ISSN
1351-3249
URI
http://hdl.handle.net/10203/74134
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0